# SDR SWIA2019122747367

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FORWARD SIDE  CHAFED AT PREVIOUS REPAIR LOCATION  REMOVED PREVIOUS DAMAGED REPAIR FILLER, FABRICATED AND INSTALLED NEW REPAIR FILLER. REF BOMBARDIER REO. SEE CONTINUE CARD FOR DETAILS.
